0
We're unable to sign you in at this time. Please try again in a few minutes.
Retry
We were able to sign you in, but your subscription(s) could not be found. Please try again in a few minutes.
Retry
There may be a problem with your account. Please contact the AMA Service Center to resolve this issue.
Contact the AMA Service Center:
Telephone: 1 (800) 262-2350 or 1 (312) 670-7827  *   Email: subscriptions@jamanetwork.com
Error Message ......

Journal Articles

in Adverse Drug Effects
 121-140 of 174 Articles
Editor's Correspondence | 
Denis O’Mahony, MD, FRCPI; Hilary Jane Hamilton, MB, MRCPI; Paul F. Gallagher, PhD, MRCPI; et al.
Arch Intern Med. 2011;171(21):1960-1961. doi:10.1001/archinternmed.2011.554.

Original Investigation |  FREE
Hilary Hamilton, MB, MRCPI; Paul Gallagher, PhD, MRCPI; Cristin Ryan, PhD, MPSI; et al.
Arch Intern Med. 2011;171(11):1013-1019. doi:10.1001/archinternmed.2011.215.
Includes: Supplemental Content

Invited Commentary | 
Jeffrey L. Schnipper, MD, MPH, FHM
Arch Intern Med. 2011;171(11):1019-1020. doi:10.1001/archinternmed.2011.220.

Research Letters |  FREE
Kenneth S. Boockvar, MD, MS; Sharon Blum, PharmD; Anne Kugler, PharmD; et al.
Arch Intern Med. 2011;171(9):860-861. doi:10.1001/archinternmed.2011.163.

Editor's Correspondence | 
Melissa L. P. Mattison, MD; Kevin A. Afonso, BSBA; Long H. Ngo, PhD; et al.
Arch Intern Med. 2011;171(5):473-474. doi:10.1001/archinternmed.2011.49.

Editor's Correspondence | 
Graziano Onder, MD, PhD; Mirko Petrovic, MD, PhD; Chakravarthi Rajkumar, MD, PhD; et al.
Arch Intern Med. 2011;171(1):91-92. doi:10.1001/archinternmed.2010.490.

Editor's Correspondence | 
Matteo Cesari, MD, PhD
Arch Intern Med. 2011;171(1):89-95. doi:10.1001/archinternmed.2010.489.

Research Letters |  FREE
Shrey Desai, MD, MPH; Allen Brinker, MD, MS; Joslyn Swann, PharmD; et al.
Arch Intern Med. 2010;170(13):1169-1171. doi:10.1001/archinternmed.2010.188.

Original Investigation |  FREE
Graziano Onder, MD, PhD; Mirko Petrovic, MD, PhD; Balamurugan Tangiisuran, MPharm, PhD; et al.
Arch Intern Med. 2010;170(13):1142-1148. doi:10.1001/archinternmed.2010.153.

Invited Commentary | 
Edward L. Schneider, MD; Vito M. Campese, MD
Arch Intern Med. 2010;170(13):1148-1149. doi:10.1001/archinternmed.2010.186.

Editor's Correspondence | 
Sudeep S. Gill, MD, MSc; Chaim M. Bell, MD, PhD; Paula A. Rochon, MD, MPH
Arch Intern Med. 2009;169(18):1718-1725. doi:10.1001/archinternmed.2009.348.

Clinical Observation | 
Saul N. Weingart, MD, PhD; Brett Simchowitz, BA; Lawrence Shiman, MPP; et al.
Arch Intern Med. 2009;169(17):1627-1632. doi:10.1001/archinternmed.2009.300.

Other Articles | 
Arch Intern Med. 2009;169(13):1184. doi:10.1001/archinternmed.2009.143.

Original Investigation |  FREE
Michael D. Murray, PharmD, MPH; Mary E. Ritchey, RN, MSPH; Jingwei Wu, MS; et al.
Arch Intern Med. 2009;169(8):757-763. doi:10.1001/archinternmed.2009.59.

Original Investigation |  FREE
Jeffrey L. Schnipper, MD, MPH; Claus Hamann, MD, MS; Chima D. Ndumele, MPH; et al.
Arch Intern Med. 2009;169(8):771-780. doi:10.1001/archinternmed.2009.51.

Editor's Correspondence | 
Patricia M. L. A. van den Bemt, PhD; Anne J. Leendertse, PharmD; Lennart J. Stoker, PharmD; et al.
Arch Intern Med. 2009;169(8):809-813. doi:10.1001/archinternmed.2009.82.

Original Investigation |  FREE
Thomas J. Moore, AB; Michael R. Cohen, RPh, MS, ScD; Curt D. Furberg, MD, PhD
Arch Intern Med. 2007;167(16):1752-1759. doi:10.1001/archinte.167.16.1752.

Original Investigation |  FREE
Charles L. Bennett, MD, PhD, MPP; Jonathan R. Nebeker, MD, MS; Paul R. Yarnold, PhD; et al.
Arch Intern Med. 2007;167(10):1041-1049. doi:10.1001/archinte.167.10.1041.

Editor's Correspondence | 
Carolien M. J. van der Linden, MD; Marieke C. H. Kerskes, PharmD; Annemarie M. H. Bijl, MD; et al.
Arch Intern Med. 2006;166(15):1666-1667. doi:10.1001/archinte.166.15.1666.

Editor's Correspondence | 
Jonathan R. Nebeker, MS, MD; John F. Hurdle, MD, PhD; Charlene R. Weir, RN, PhD; et al.
Arch Intern Med. 2006;166(11):1236. doi:10.1001/archinte.166.11.1236-a.

Sign in

Create a free personal account to sign up for alerts, share articles, and more.

Purchase Options

• Subscribe to the journal
From The JAMA Network
JAMA Dermatology
Observation  | 
Cutaneous Embolization of Doxorubicin Drug-Eluting Beads
Elizabeth Grieshaber, MD; Thomas Nicotri, MD; Rachel Reina, MD; et al.
JAMA Dermatology
Case Report/Case Series  | 
Corticosteroid-Induced Meningococcal Meningitis in a Patient With Chronic Meningococcemia
Michael Wenzel, MD; Lena Jakob, MD; Andreas Wieser, MD; et al.
JAMA Dermatology
Observation  | 
Hydroxyurea-Induced Leg Ulceration in a Patient With a Homozygous MTHFR Polymorphism Misdiagnosed as Pyoderma Gangrenosum
Sunita C. Crittenden, MD; Juliana E. Gilbert, MD; Jeffrey P. Callen, MD
JAMA Dermatology
Observation  | 
Elastosis Perforans Serpiginosa:  A Case of a Penicillamine-Induced Degenerative Dermatosis
Simin Hellriegel, MD; Hans P. Bertsch, MD; Steffen Emmert, MD; et al.